# SDR AALA202305018565

- Difficulty date: December 28, 2022
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,454 hours, 36,651 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Part number: D5725258000400
- Condition: Cracked
- Location: Zone 500  Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING MAIN LANDING GEAR RIB 5 SUPPORT FORWARD LUG CRACKED ON THE AFT FACE. REPLACED RIB PER EA 112156E.
